# SDR 96UAL900360

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608UA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Engine: Pwa JT9D7R4D
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 834403
- Condition: Dirty
- Location: Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO SLAT INDICATION PROBLEM. *S/D*  GREASE AND GRIME ON SLAT NR 5 PROXIMITY SENSOR, S280 CAUSED THE FALSE INDICATION.  THE SENSOR WAS CLEANED AND ADJUSTED, ACCOMPLISHED TARGET AND SENSOR BITE TEST AND FOUND NO DISCREPANCIES.  OPERATED FLAPS SEVERAL TIMES AND PERFORMED BITE TEST OF FSEU, FOUND NO FAULTS.  GROUND CHECKS NORMAL.
